# SDR 99ZZZM266

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 3242 · Brake
- Part: Disc
- Condition: Broken
- Location: Nr 4 Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND HOLDING FOR GATE BRAKES DID NOT RELEASE.  VIBRATION FELT DURING LANDING.  REMOVED AND REPLACED NR 4 BRAKE ASSEMBLY PER MM 32-41-32, OPS CHECK GOOD.  BRAKE DISC WAS BROKEN.  (M)
